# SDR UIEA2019051204171

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,311 hours, 18,768 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 4522
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WHEN WXR TURNED ON, " WXR FAIL " MESSAGE APPEARED ON ND. ALSO, STRONG ELECTRICAL ODOR WX RADAR CB FOUND TO BE OPENED.( T/S TO FAULTY RT RADAR R/T. LEFT RADAR SYS OPS CHECKS NORMAL PER 34-43-00. DEFERRED RT WX RADAR SYS PER MEL 34-43-01 CAT D MDDR 111503. ASSIGNED ETOPS 120 ONLY. SK @ 0307Z.   LP 1008765: REMOVED AND REPLACED WX TRANSCEIVER IAW AMM 34-43-01/401. OPS CHECKED NORMAL.  )
